The dimensions of integral points and holomorphic curves on the complements of hyperplanes

Volume 134 / 2008

Aaron Levin Acta Arithmetica 134 (2008), 259-270 MSC: Primary 11D57; Secondary 32H30, 11J97. DOI: 10.4064/aa134-3-4


  • Aaron LevinCentro di Ricerca Matematica Ennio De Giorgi
    Collegio Puteano
    Scuola Normale Superiore
    Piazza dei Cavalieri, 3
    I-56100 Pisa, Italy

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image